MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. SAFIRE¿ BI-DIRECTIONAL ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORI; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL, INC. SAFIRE¿ BI-DIRECTIONAL ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORI; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 402810
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturing ref: 2182269-2021-00096.During an atrioventricular nodal reentrant tachycardia (avnrt) slow pathway ablation procedure, noise was noted on the catheter.The cables, amplifier and catheter were exchanged with no resolution.Another catheter was used to complete the procedure with no consequences to the patient.
 
Additional Manufacturer Narrative
One 4mm tip, medium curl, safire ablation catheter was received for evaluation.The results of the investigation concluded that electrodes 1-4 met specifications of acceptable resistance values with no open or short circuits detected.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported signal issue and subsequent delay remain unknown.

Brand Name
SAFIRE¿ BI-DIRECTIONAL ABLATION CATHETER 4 MM TIP UNIVERSAL TEMPERATURE MONITORI
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key13095126
Report Number2182269-2021-00095
Device Sequence Number2071908
Product Code LPB
UDI-Device Identifier05414734206013
UDI-Public05414734206013
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P960016-S014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number402810
Device Catalogue Number402810
Device Lot Number7864526
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer02/24/2022
Initial Report FDA Received Date12/28/2021
Supplement Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SAFIRE¿ BI-DIRECTIONAL ABLATION CATHETER
Patient SexFemale